DocServer

Items where Year is 2006

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | B | C | D | E | H | I | L | M | S | Y
Number of items: 53.

A

Albert, M.H. and Elder, M. and Rechnitzer, A. and Westcott, P. and Zabrocki, M. (2006) On the Stanley–Wilf limit of 4231-avoiding permutations and a conjecture of Arratia. Advances in Applied Mathematics, 36 (2). pp. 96-105. ISSN 01968858

Albert, M.H. and Elder, Murray and Rechnitzer, A. and Westcott, P. and Zabrocki, M. (2006) On the Stanley-Wilf limit of 4231-avoiding permutations and a conjecture of Arratia. Advances in Applied Mathematics, 36 (2). pp. 96-105.

B

Baumgartner, Udo and Ramagge, Jacqui and Willis, George A. (2006) A compactly generated group whose Hecke algebras admit no bounds on their representations. Glasgow Mathematical Journal, 48 (2). pp. 193-201.

Baumgartner, Udo and Willis, George A. (2006) The direction of an automorphism of a totally disconnected locally compact group. Mathematische Zeitschrift, 252 (2). pp. 393-428.

Bailey, David H. and Borwein, Jonathan M. and Bradley, David M. (2006) Experimental Determination of Apery-Like Identities for ζ(2n + 2). Experimental Mathematics, 15 . pp. 281-289.

Bailey, David H. and Borwein, Jonathan M. and Kapoor, Vishaal and Weisstein, Eric W. (2006) Ten problems in experimental mathematics. The American Mathematical Monthly, 113 (6). pp. 481-509.

Barrow, John D. and Hervik, Sigbjorn (2006) ON THE EVOLUTION OF UNIVERSES IN QUADRATIC THEORIES OF GRAVITY. [Preprint]

Borwein, Jonathan M. and Jungic, Veselin and Langstroth, David and Macklem, Mason S. and Wilson, Scott (2006) Coast-to-Coast Seminar: Background, History, and Practice. [In Collection] (In Press)

Borwein, Jonathan M. (2006) Aesthetics for the Working Mathematician. In: Mathematics and the aesthetic: Modern approaches to an ancient affinity. CMS-Springer Books, pp. 21-40.

Borwein, Jonathan M. and Bailey, David H. (2006) Effective Error Bounds in Euler-Maclaurin-Based Quadrature Schemes. In: High-Performance Computing in an Advanced Collaborative Environment, 14-17 May 2006, HPCS 2006. 20th International Symposium on.

Borwein, Jonathan M. and Bradley, David M. (2006) Thirty-two Goldbach Variations. Int. J. Number Theory, 2 (1). pp. 65-103.

Borwein, Jonathan M. and Crandall, Richard E. and Bailey, David H. (2006) Integrals of the Ising class. J. Phys. A., 39 . pp. 12271-12302.

Borwein, Jonathan M. and Eberhard, Andrew C. (2006) Maximality of Monotone Operators in General Banach Space.

Borwein, Jonathan M. and Macklem, Mason S. (2006) The (Digital) Life of Pi. Mathematical Gazette, 33 . pp. 243-248.

Borwein, Jonathan M. and Montesinos, Vicente and Vanderwerff, Jon D. (2006) Boundedness, Differentiability and Extensions of Convex Functions. J. Convex Analysis, 13 (3-4). pp. 587-602.

Borwein, Jonathan M. and Moors, Warren B. (2006) Non-smooth Analysis, Optimisation Theory and Banach Space Theory.

Borwein, Jonathan M. and Ye, Lingyun (2006) Quadratic Convergence of the Tanh-sinh Quadrature Rule. Mathematics of Computation .

Borwein, Jonathan M. and Zhu, Qiji J. (2006) Variational methods in convex analysis. Journal of Global Optimization, 35 . pp. 197-213. ISSN 0925-5001

Borwein, David and Borwein, Jonathan M. and Bradley, David M. (2006) Parametric Euler sum identities. Journal of Mathematical Analysis and Applications, 316 (1). 328 - 338.

Borwein, Jonathan M. (2006) The Life of Simon Fitzpatrick. J. Convex Analysis, 13 . pp. 463-476.

Borwein, Jonathan M. (2006) Maximal monotonicity via convex analysis. Journal of Convex Analysis, 13 (3-4). pp. 561-586.

Borwein, Jonathan M. (2006) Maximality of sums of two maximal monotone operators. Proceedings of the American Mathematical Society, 134 (10). 2951 - 2956.

C

Collins, Clare E. and Warren, Janet and Neve, Melinda and McCoy, Penelope and Stokes, Barrie J. (2006) Measuring effectiveness of dietetic interventions in child obesity: a systematic review of randomized trials. Archives of Pediatrics & Adolescent Medicine, 160 (9). pp. 906-922.

Chang, Jen (2006) The SAMPLE Experience: the Development of a Rich Media Online Mathematics Learning Environment. ["eprint_fieldopt_thesis_type_Masters" not defined] thesis, Simon Fraser University.

Cleary, Sean and Elder, Murray and Taback, Jennifer (2006) Cone types and geodesic languages for lamplighter groups and Thompson's group F. Journal of Algebra, 303 (2). pp. 476-500. ISSN 00218693

Coley, Alan and Fuster, Andrea and Hervik, Sigbjorn and Pelavas, Nicos (2006) HIGHER DIMENSIONAL VSI SPACETIMES. [Preprint]

D

Dani, S. G. and Shah, Nimish A. and Willis, George A. (2006) Locally compact groups with dense orbits under �d-actions by automorphisms. Ergodic Theory and Dynamical Systems, 26 (5). pp. 1443-1465.

Dalby, Tim and Sims, Brailey (2006) Banach Lattices and the Weak Fixed Point Property. Proceedings of the Seventh International Conference on Fixed Point Theory and its Applications . pp. 63-71.

Dhompongsa, Sompong and Kirk, William A. and Sims, Brailey (2006) Fixed Points of Uniformly Lipschitzian Mappings in Metric spaces. Nonlinear Analysis, 65 (4). pp. 762-772. ISSN 0362-546X

E

Elder, Murray (2006) Permutations generated by a stack of depth 2 and an infinite stack in series. Electron. J. Combin., 13 (1). Research Paper 68, 12 pp. (electronic).

H

Hessami Pilehrood, Khodabakhsh and Hessami Pilehrood, Tatiana and Zudilin, Wadim (2006) Irrationality of certain numbers that contain values of the di- and trilogarithm. Mathematische Zeitschrift, 254 (2). 299 - 313.

Hogan, Jeffrey A. and Lakey, Joseph D. (2006) HARDY’S THEOREM AND ROTATIONS. Proceedings of the American Mathematical Society, 134 (5). pp. 1459-1466. ISSN 0002-9939

Hogan, Jeffrey A. and Lakey, Joseph D. (2006) On uncertainty bounds and growth estimates for fractional fourier transforms. Applicable Analysis, 85 (8). pp. 891-899.

Hogan, Jeffrey A. and Lakey, Joseph D. (2006) Periodic Nonuniform Sampling in Shift-Invariant Spaces. In: Harmonic Analysis and Applications. Applied and Numerical Harmonic Analysis (V). Birkhäuser Boston, pp. 253-287. ISBN 978-0-8176-4504-5

Husain, Viqar and Winkler, Oliver (2006) Quantum Hamiltonian for gravitational collapse. [Preprint]

Husain, Viqar and Winkler, Oliver (2006) Semiclassical states for quantum cosmology. [Preprint]

I

Ioffe, Alexander (2006) Regularity Estimates For Convex Multifunctions. [Preprint]

Ioffe, Alexander (2006) A Sard Theorem for Set-Valued Mappings. [Preprint]

Ioffe, Alexander and Sekiguchi, Y. (2006) Exact Formulae for Regularity Estimates. [Preprint]

L

Lim, Woei C. and Pelavas, Nicos (2006) Kinematic and Weyl singularities. [Preprint]

M

MacDougall, James A. and Chisholm, C. (2006) Rational and Heron tetrahedra. Journal of Number Theory, 121 . pp. 153-185. (In Press)

MacDougall, James A. and Eggleton, Roger B. and Adams, Peter D. (2006) Taxonomy of Graphs of Order 10. Congressus Numerantium, 179 . pp. 15-31.

MacDougall, James A. and Gray, I. D. (2006) Sparse Anti-magic Squares and Vertex-magic Labelings of Bipartite Graphs. Discrete Mathematics, 306 . pp. 2878-2892.

MacDougall, James A. and Gray, I. D. (2006) Sparse Semi-Magic Squares and Vertex-magic Labelings. ARS Combinatoria, 80 .

MacDougall, James A. and Eggleton, Roger B. and Adams, P. D. (2006) Graphs with a Given Degree Sequence. Congressus Numerantium, 179 . pp. 15-31.

MacDougall, James A. and Miller, Mirka and Bača, Martin (2006) Vertex-magic Total Labeling of Generalized Petersen Graphs and Convex Polytopes. Journal of Combinatorial Mathematics and Combinatorial Computing, 58 . pp. 89-99.

Manna, Dante and Moll, Victor H. (2006) Landen Survey. [Electronic Journal] (In Press)

Mustafa, Zead and Sims, Brailey (2006) A new approach to generalized metric spaces. Journal of Nonlinear and Convex Analysis, 7 (2). pp. 289-297. ISSN 1345-4773

S

Sondow, Jonathan and Zudilin, Wadim (2006) Euler�s constant, q-logarithms, and formulas of Ramanujan and Gosper. The Ramanujan Journal, 12 (2). pp. 225-244.

Y

Ye, Lingyun (2006) NUMERICAL QUADRATURE: THEORY AND COMPUTATION. Masters thesis, Dalhousie University.

Yu, Dansheng (2006) Remarks on Strong Approximation of Continuous Functions. [Preprint]

Yu, Dansheng and Zhou, Ping and Zhou, Songping (2006) On L1-Convergence of Fourier Series Under MVBV Condition. [Preprint]

Yu, Dansheng and Zhou, Songping (2006) Approximation by Rational Operators in Lp Spaces. [Preprint]

This list was generated on Mon Mar 27 19:40:26 2017 AEDT.